# SDR SWAA2022111660339

- Difficulty date: October 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 60,531 hours, 39,962 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT.   FABRICATED A NEW FLOOR PANEL IAW AMM 25-52-01-201-801 AND DWG 453A2610 SHEET 18 REV B,  SRM 51-10-02 ITEM 9.   REPLACED THE FLOOR PANEL 140CF IAW AMM 25-52-01-201-801 AND DWG 453A2610 SHEET 18 REV B, SRM 51-10-02 ITEM 9
